# SDR R61A2025022100099

- Difficulty date: February 2, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000240
- Aircraft time: 36,592 hours, 26,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 EXTERIOR SKIN INSIDE LAV WASTE CUTOUT INTERIOR SKIN DOUBLER CORRODED, REMOVED AND REPLACED LAV WASTE DOUBLER REF SRM 51-40-08.
